Translator Disclaimer
2014 A Convenient Adomian-Pade Technique for the Nonlinear Oscillator Equation
Na Wei, Cheng-Xi Liu, Teng Hu, Fu-Cai You
Abstr. Appl. Anal. 2014(SI40): 1-5 (2014). DOI: 10.1155/2014/601643

Abstract

Very recently, the convenient way to calculate the Adomian series was suggested. This paper combines this technique and the Pade approximation to develop some new iteration schemes. Then, the combined method is applied to nonlinear models and the residual functions illustrate the accuracies and conveniences.

Citation

Download Citation

Na Wei. Cheng-Xi Liu. Teng Hu. Fu-Cai You. "A Convenient Adomian-Pade Technique for the Nonlinear Oscillator Equation." Abstr. Appl. Anal. 2014 (SI40) 1 - 5, 2014. https://doi.org/10.1155/2014/601643

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022697
MathSciNet: MR3198219
Digital Object Identifier: 10.1155/2014/601643

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top